- Capponi A, Figueroa-Lopez JE, Pascucci A. 2015. Dynamic credit investment in partially observed markets. Finance and Stochastics 19(4):891-939. dx.doi.org/10.1007/s00780-015-0272-0.
- Chumley T, Feres R, Zhang HK. 2016. Diffusivity in multiple scattering systems. Trans. Amer. Math. Soc. 368:109-148. dx.doi.org/10.1090/tran/6325.
Full lists of publications from WU Math Dept. are maintained at http://libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.
Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.